# SDR SWIA201436680

- Difficulty date: March 8, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N411SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7067
- Aircraft time: 47,515 hours, 39,387 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Valve
- Condition: Failed
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT DID NOT PRESSURIZE DURING CLIMB, CABIN CLIMBED AT SAME RATE AS VERTICAL SPEED.  REPLACED PAX DOOR PRESSURE VALVE IAW MM.
